Multivariate Symbolic Asymptotics [DK13]

Project Lead

Project Duration

01/10/2011 - 31/12/2015

Project URL

Go to Website

Publications

2016

Workshop on Symbolic Combinatorics and Algorithmic Differential Algebra

Manuel Kauers, Peter Paule, Greg Reid

ACM Communications in Computer Algebra 50(Issue 1), pp. 27-34. March 2016. 1932-2240. [pdf]
[bib]
@article{RISC5284,
author = {Manuel Kauers and Peter Paule and Greg Reid},
title = {{Workshop on Symbolic Combinatorics and Algorithmic Differential Algebra}},
language = {english},
journal = {ACM Communications in Computer Algebra},
volume = {50},
number = {Issue 1},
pages = {27--34},
isbn_issn = {1932-2240},
year = {2016},
month = {March},
refereed = {no},
length = {8}
}

2014

Ore Polynomials in Sage

Manuel Kauers, Maximilian Jaroschek, Fredrik Johansson

In: Computer Algebra and Polynomials, Jaime Gutierrez, Josef Schicho, Martin Weimann (ed.), Lecture Notes in Computer Science , pp. ?-?. 2014. tba. [pdf] [ps]
[bib]
@inproceedings{RISC4944,
author = {Manuel Kauers and Maximilian Jaroschek and Fredrik Johansson},
title = {{Ore Polynomials in Sage}},
booktitle = {{Computer Algebra and Polynomials}},
language = {english},
abstract = {We present a Sage implementation of Ore algebras. The main features for the mostcommon instances include basic arithmetic and actions; GCRD and LCLM; D-finiteclosure properties; natural transformations between related algebras; guessing;desingularization; solvers for polynomials, rational functions and (generalized)power series. This paper is a tutorial on how to use the package.},
series = {Lecture Notes in Computer Science},
pages = {?--?},
isbn_issn = {tba},
year = {2014},
editor = {Jaime Gutierrez and Josef Schicho and Martin Weimann},
refereed = {yes},
length = {17}
}

Hypercontractive inequalities via SOS, and the Frankl-R\"odl graph

Manuel Kauers, Ryan ODonnell, Li-Yang Tan, Yuan Zhou

In: Proceedings of SODA'14, tba (ed.), pp. ?-?. 2014. tba. [pdf]
[bib]
@inproceedings{RISC4829,
author = {Manuel Kauers and Ryan ODonnell and Li-Yang Tan and Yuan Zhou},
title = {{Hypercontractive inequalities via SOS, and the Frankl-R\"odl graph}},
booktitle = {{Proceedings of SODA'14}},
language = {english},
pages = {?--?},
isbn_issn = {tba},
year = {2014},
editor = {tba},
refereed = {yes},
length = {15}
}

On the length of integers in telescopers for proper hypergeometric terms

Manuel Kauers, Lily Yen

Journal of Symbolic Computation, pp. ?-?. 2014. ISSN 0747-7171. to appear. [pdf] [ps]
[bib]
@article{RISC4955,
author = {Manuel Kauers and Lily Yen},
title = {{On the length of integers in telescopers for proper hypergeometric terms}},
language = {english},
journal = {Journal of Symbolic Computation},
pages = {?--?},
isbn_issn = {ISSN 0747-7171},
year = {2014},
note = {to appear},
refereed = {yes},
length = {15}
}

Computer Algebra

Manuel Kauers

In: Handbook of Combinatorics, Miklos Bona (ed.), pp. ?-?. 2014. Taylor and Francis, tba.
[bib]
@incollection{RISC4956,
author = {Manuel Kauers},
title = {{Computer Algebra}},
booktitle = {{Handbook of Combinatorics}},
language = {english},
pages = {?--?},
publisher = {Taylor and Francis},
isbn_issn = {tba},
year = {2014},
editor = {Miklos Bona},
refereed = {yes},
length = {59}
}

Bounds for D-Finite Closure Properties

Manuel Kauers

In: Proceedings of ISSAC 2014, Katsusuke Nabeshima (ed.), pp. 288-295. 2014. isbn 978-1-4503-2501-1/14/07. [pdf]
[bib]
@inproceedings{RISC4989,
author = {Manuel Kauers},
title = {{Bounds for D-Finite Closure Properties}},
booktitle = {{Proceedings of ISSAC 2014}},
language = {english},
pages = {288--295},
isbn_issn = {isbn 978-1-4503-2501-1/14/07},
year = {2014},
editor = {Katsusuke Nabeshima},
refereed = {yes},
length = {8}
}

On 3-dimensional lattice walks confined to the positive octant

Alin Bostan, Mireille Bousquet-Melou, Manuel Kauers, Stephen Melczer

Annals of Combinatorics, pp. ??-??. 2014. ISSN 0218-0006. to appear. [pdf]
[bib]
@article{RISC5082,
author = {Alin Bostan and Mireille Bousquet-Melou and Manuel Kauers and Stephen Melczer},
title = {{ On 3-dimensional lattice walks confined to the positive octant}},
language = {english},
journal = {Annals of Combinatorics},
pages = {??--??},
isbn_issn = {ISSN 0218-0006},
year = {2014},
note = {to appear},
refereed = {yes},
length = {36}
}

A Generalized Apagodu-Zeilberger Algorithm

Shaoshi Chen, Manuel Kauers, Christoph Koutschan

In: Proceedings of ISSAC 2014, Katsusuke Nabeshima (ed.), pp. 107-114. 2014. ISBN 978-1-4503-2501-1. [pdf]
[bib]
@inproceedings{RISC5034,
author = {Shaoshi Chen and Manuel Kauers and Christoph Koutschan},
title = {{A Generalized Apagodu-Zeilberger Algorithm}},
booktitle = {{Proceedings of ISSAC 2014}},
language = {english},
pages = {107--114},
isbn_issn = {ISBN 978-1-4503-2501-1},
year = {2014},
editor = {Katsusuke Nabeshima},
refereed = {yes},
length = {8}
}

Loading…